# SDR EIA980377

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Nlg
- Part time: 53,623 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIS - ON DEPARTURE FROM BISMARK, UNABLE TO RAISE LANDING GEAR HANDLE, AIRCRAFT REMAINED IN GROUND MODE.  FOUND ICE AT NLG GROUND SHIFT CABLE QUADRANT.  REMOVED ICE, CLEANED AND LUBED SYSTEM OPS, CHECKED GOOD.  (M)
